# SDR AT0000316

- Difficulty date: June 16, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED AND BULDGING AROUND RIVETS AT BS 598-664, STRINGER 29L-29R.  REMOVED AND REPLACED SKIN IAW DC9 SRM 51-30-0.
